# SDR ZZDA2012139

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FWD GROUND SPOILER EDGE SURFACE, DISBONDED.  ACCOMPLISHED GROUND SPOILER EDGE SURFACE HOT BONDING REPAIR PER B717 SRM 51-70-02. SEE NR 23750.
